×

zbMATH — the first resource for mathematics

Espaces fibrés en sphères et carrés de Steenrod. (French) Zbl 0049.40001

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] CARTAN (H.) : [1] Séminaire de Topologie algébrique (E. N. S.), 1949 - 1950 . Numdam · numdam.org:80
[2] CARTAN (H.) : [2] Ibid., 1950 - 1951 .
[3] CARTAN (H.) : [3] Une théorie axiomatique des i-carrés (C. R. Acad. Sc., t. 230, 1950 , p. 425). MR 12,42c | Zbl 0041.09903 · Zbl 0041.09903
[4] CHERN (S.) : [4] On the multiplication in the characteristic ring of a sphere-bundle (Ann. Math., t. 49, 1948 , p. 2). MR 9,456b | Zbl 0033.40202 · Zbl 0033.40202 · doi:10.2307/1969285
[5] CHERN-SPANIER : [5] The homology structure of sphere-bundles (Proc. Nat. Acad. Sc. U. A., t.36, 1950 , p. 248-255). MR 12,42h | Zbl 0035.38803 · Zbl 0035.38803 · doi:10.1073/pnas.36.4.248
[6] DIEUDONNÉ (J.) : [6] Une généralisation des espaces compacts (J. Math. pures et appl., t. 23, 1944 , p. 65-76). MR 7,134f | Zbl 0060.39508 · Zbl 0060.39508
[7] FOX (R. H.) : [7] On fibre-spaces , II (Bull. Amer. Math. Soc., t. 49, 1943 , p. 733-735). MR 5,104a | Zbl 0060.41406 · Zbl 0060.41406 · doi:10.1090/S0002-9904-1943-07969-4
[8] GYSIN (W.) : [8] Zur Homologietheorie der Abbildungen und Faserungen von Mannigfaltigkeiten (Comment. Math. Helv., t. 14, 1941 , p. 61-121). MR 3,317a | Zbl 0026.27003 | JFM 67.0734.03 · Zbl 0026.27003 · doi:10.1007/BF02565612 · eudml:138779
[9] HANTZSCHE (W.) : [9] Einlagerungen von Mannigfaltigkeiten in euklidische Räume (Math. Z., t. 43, p. 38-58). Zbl 0017.13303 · Zbl 0017.13303 · doi:10.1007/BF01181085 · eudml:168754
[10] HOPF (H.) : [10] Zur Algebra der Abbildungen von Mannigfaltigkeiten (J. Crelle, t. 163, 1930 ). Article | JFM 56.0501.03 · JFM 56.0501.03 · minidml.mathdoc.fr
[11] KNESER (H.) : [11] Eine Bemerkung über drei dimensionale Mannigfaltigkeiten (Nachr. Ges. Wiss. Göttingen, 1925 , p. 128-130). Article | JFM 51.0448.04 · JFM 51.0448.04 · minidml.mathdoc.fr
[12] LERAY (J.) : [12] L’anneau spectral et l’anneau filtré d’homologie d’un espace localement compact et d’une application continue (J. Math. pures et appl., t. 29, 1950 , p. 1-139). MR 12,272e | Zbl 0038.36301 · Zbl 0038.36301
[13] LERAY (J.) : [13] L’homologie d’un espace filtré dont la fibre est connexe (J. Math. pures et appl., t. 29, 1950 , p. 169-213). MR 12,521b | Zbl 0039.19103 · Zbl 0039.19103
[14] LIAO : [14] On locally connected stets and absolute neighbourhood retracts (Portugaliae Math., t. 8, 1949 , p. 137-142). Article | Zbl 0039.18605 · Zbl 0039.18605 · eudml:114680
[15] PONTRJAGIN (L.) : [15] Characteristic cycles on differentiable Manifolds (C. R. Acad. Sc. U.R.S.S., t. 21, n^\circ 63, 1947 , p. 233-284). MR 9,243f
[16] SERRE (J. P.) : [16] L’homologie singulière des espaces fibrés . Applications (Thèse, Ann. Math., 1951 , p. 425-505). MR 13,574g | Zbl 0045.26003 · Zbl 0045.26003 · doi:10.2307/1969485
[17] STEENROD (N.) : [17] Homology with local coefficients (Ann. Math., t. 44, 1945 , p. 10-27). MR 5,104f | Zbl 0061.40901 · Zbl 0061.40901 · doi:10.2307/1969099
[18] STEENROD (N.) : [18] Product of cocycles andextensions of mappings (Ann. Math., t. 48, 1949 , p. 290-320). MR 9,154a | Zbl 0030.41602 · Zbl 0030.41602 · doi:10.2307/1969172
[19] STEENROD (N.) : [19] Cohomology invariants of mappings (Ann. Math., t. 50, 1949 , p. 4). MR 11,122a | Zbl 0041.51803 · Zbl 0041.51803 · doi:10.2307/1969589
[20] STEENROD (N.) : [20] The topology of fiber-bundles , Princeton, 1951 . Zbl 0054.07103 · Zbl 0054.07103
[21] STEENROD (N.) : [21] Reduced powers of cohomology classes (Cours Collège de France, mai 1951 ). · Zbl 0048.41301
[22] STIEFEL (E.) : [22] Richtungsfelder und Fernparallelismus in n-dimensionalen Mannigfaltigkeiten (Comment. Math. Helv., t. 8, 1936 , p. 320). Zbl 0014.41601 | JFM 62.0662.02 · Zbl 0014.41601 · doi:10.1007/BF01199559 · eudml:138657
[23] THOM (R.) : [23] Classes caractéristiques et i-carrés (C. R. Acad. Sc., t. 230, 1950 , p. 427), Variétés plongées et i-carrés (C. R. Acad. Sc., t. 230, 1950 , p. 507). MR 12,42d | Zbl 0041.09904 · Zbl 0041.09904
[24] WANG (H. C.) : [24] The homology groups of the fibre-bundles over a sphere (Duke Math. J., t. 16, 1949 , p. 33-38). Article | MR 10,468c | Zbl 0033.30801 · Zbl 0033.30801 · doi:10.1215/S0012-7094-49-01603-8 · minidml.mathdoc.fr
[25] WHITNEY (H.) : [25] Michigan Lectures , 1941 , p. 101-141. MR 3,133a | Zbl 0063.08233 · Zbl 0063.08233
[26] WHITNEY (H.) : [26] Differentiable Mannifolds (Ann. Math., t. 37, 1936 , p. 645-680). Zbl 0015.32001 | JFM 62.1454.01 · Zbl 0015.32001 · doi:10.2307/1968482 · www.emis.de
[27] WU (W. T.) : [27] Classes caractéristiques et i-carrés d’une variété (C. R. Acad. Sc., t. 230, 1950 , p. 508). MR 12,42f | Zbl 0035.11002 · Zbl 0035.11002
[28] WU (W. T.) : [28] Les i-carrés dans une variété grassmannienne (C. R. Acad. Sc., t. 230, 1950 , p. 918). MR 12,42g | Zbl 0035.24904 · Zbl 0035.24904
[29] WU (W. T.) : [29] Sur les puissances de Steenrod (Colloque de Topologie, Strasbourg, juillet 1951 ). Zbl 0049.24001 · Zbl 0049.24001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.